... shaking uncontrollably and stuttering. She was hospitalized and put in the ICU. She is still shaking and stuttering and has difficulty speaking 3 days later. They are discussing putting her in a nursing home, at least temporarily (she is 38 years old). Has anybody seen anything like this before and have any information I can provide? The doctors haven't seen this and I am obviously worried that it is permanent. Thank you for your help
Hi Wombatteer, So sorry to hear about your wife. Do you live in a small town? Does your wife have any sort of weakness anywhere, arms,legs,hands? Is she able to stand alone? I just need more details on her condition. I am sure they took her off prozac! Answer back as soon as you can OK. Dave
Can you tell us what meds she was addicted to? Could one of them have been tramadol/ultram? If so, that can cause seizures and all sorts of cognitive problems.
Best wishes to you and your wife!!
Dave, what about Serotonin Syndrome? Or does it not present itself like this? Just curious what you thought of that possibility?
Hey there wombatteer, & welcome to the site. Dave is very knowledable in medical so please heed his advice. I just wanted to welcome you & let you know we are all thinking about you & your wife. I hope today is better for her. I have a husband that had to go on disabiliity at 32, so I know your concerns. Have a better day...
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2012 • 5 answers
Posted 14 Nov 2013 • 6 answers
Medication - My psychiatrist increased my prozac two weeks ago from 20mg to 40 mg and I felt nothing
Posted 19 Mar 2015 • 1 answer
Posted 22 Nov 2015 • 2 answers
Tapering off Prozac 10mg/day for 2 1/2 yrs...was put on it after ct ambien(which I took for 15+ yrs?
Posted 7 May 2016 • 0 answers